Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 10, Pages 1543-1554
http://dx.doi.org/10.1155/IJMMS.2005.1543

On the eigenvalues which express antieigenvalues

1Department of Mathematics, Indiana University East, Richmond 47374, IN, USA
2Department of Mathematics, University of Colorado, Boulder 80309-0395, CO, USA

Received 9 August 2004; Revised 22 March 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Morteza Seddighin and Karl Gustafson, “On the eigenvalues which express antieigenvalues,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 10, pp. 1543-1554, 2005. doi:10.1155/IJMMS.2005.1543